A characterization for all interval doubling schemes of the lattice of permutations

Abstract : The lattice \textbfS_n of all permutations on a n-element set has been shown to be \emphbounded [CAS], which is a strong constructive property characterized by the fact that \textbfS_n admits what we call an \emph interval doubling scheme. In this paper we characterize all interval doubling schemes of the lattice \textbfS_n, a result that gives a nice precision on the bounded nature of the lattice of permutations. This theorem is a direct corollary of two strong properties that are also given with their proofs.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 1999, 3 (4), pp.177-188
Liste complète des métadonnées

Littérature citée [19 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00958936
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : jeudi 13 mars 2014 - 16:48:00
Dernière modification le : samedi 3 mars 2018 - 01:04:58
Document(s) archivé(s) le : vendredi 13 juin 2014 - 12:01:26

Fichier

dm030405.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00958936, version 1

Collections

Citation

Nathalie Caspard. A characterization for all interval doubling schemes of the lattice of permutations. Discrete Mathematics and Theoretical Computer Science, DMTCS, 1999, 3 (4), pp.177-188. 〈hal-00958936〉

Partager

Métriques

Consultations de la notice

93

Téléchargements de fichiers

218